A Caltech Library Service

Errors in variables and serially correlated disturbances in distributed lag models

Grether, David M. and Maddala, G. S. (1973) Errors in variables and serially correlated disturbances in distributed lag models. Econometrica, 41 (2). pp. 255-262. ISSN 0012-9682. doi:10.2307/1913488.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1973 The Econometric Society. This research was supported by grants from the National Science Foundation and from the Ford Foundation to the Cowles Foundation for Research in Economics at Yale. We thank Professors Goldberger and Kmenta and the referees for helpful comments. Responsibility for any errors is solely ours. Originally issued as Social Science Working Paper 4.
Group:Social Science Working Papers
Funding AgencyGrant Number
Ford FoundationUNSPECIFIED
Cowles Foundation for Research in EconomicsUNSPECIFIED
Subject Keywords:Economic models, Error rates, Coefficients, Least squares, Maximum likelihood estimation, Regression coefficients, Statistical estimation, Variable coefficients, Consistent estimators, Economic modeling
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Social Science Working Paper6
Issue or Number:2
Record Number:CaltechAUTHORS:20171207-154713525
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83743
Deposited By: Jacquelyn Bussone
Deposited On:21 Dec 2017 18:35
Last Modified:15 Nov 2021 20:13

Repository Staff Only: item control page